... my heart is beating out of my chest and then i feel like its stopped all together and i instantly panic and then i have a panic attack ... I am on the citalophram for depression but have not had a panic attack before starting the citalophram ... Is this a side effect if the drug ? I want to come off it now because of these panic attacks but am worried my depression will worsen !
I've found some really weird side effects accompany these meds, but I don't know a lot. I've found calling in to your doctor gets you places. They may want you to see the doctor.
Hi, in this case you should see your doctor asap. Citalopram can alter the heart rhythm and affect the heart in other ways, so it is important you get checked out. Panic attacks, anxiety, depression, etc can worsen when first starting antidepressants, but with the accompanying heart side effects, this doesn't sound 'normal'. Hope all is well
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Jun 2013 • 4 answers
Citalopram - I have been having bad panic attacks tht causes heart palpitations and I was prescribed
Updated 12 Feb 2015 • 4 answers
Updated 9 Jan 2015 • 6 answers
Updated 2 Feb 2016 • 5 answers
Has anyone experienced heart palpitations after taking Lexapro? I developed palpitations soon after?
Updated 14 days ago • 5 answers